# SDR CALA2018111202360

- Difficulty date: November 12, 2018
- Submitted: November 12, 2018
- Operation: Air carrier
- Aircraft: N17133
- Make and model: Boeing 757224
- Aircraft serial: 29282
- Aircraft time: 80,645 hours, 16,932 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: 140N266655
- Condition: Corroded
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B757-52-3-0108) DURING REMOVAL OF L2 DOOR HANDLE BOX. THE BOX W AS FOUND WITH CORROSION ON ATTACHING POINTS. REF VTSAA N/R 00293 50 REMOVED AND REPLACED L2 DOOR HANDLE BOX P/N 140N2666-55 IAW B757 -2 AMM 52-11-13-902-015 TORQUE WRENCH 14-82, DUE 27MAR19. THIS I S TRANSCRIBED INFORMATION ACCOMPLISHED AND RECORDED ON VTSAA PAP ER N/R 0029350. WORK WAS ACCOMPLISHED BY MECH V920654.
